Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Left arm discomfort pain and gastritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3180 Questions
Doctor :   Hi
Doctor :   I am
User :   yes Dr
Doctor :   Please proceed with your query
User :   have u got my query?
Doctor :   I am sorry, please retype
User :   ok.. i mostly get the left arm discomfort pain...
User :   worried if this is related to heart problem
User :   my age is 29 completed
Doctor :   Do you have pain on the chest?
Doctor :   Do you experience dizziness, increased sweating?
User :   not exactly pain, but i sometimes have a discomfort feel like gastric feel
User :   no i dont have
Doctor :   Do you have shortness of breath?
User :   no, once or twice i have experienced that if i fan speed is less during sleep...
Doctor :   Ok, do you smoke?
Doctor :   What is your height and weight?
User :   and immediely after i increase the speed of the fan i feel ok
Doctor :   Please answer my above questions?
User :   yes, three to four cigrates a day
User :   height 5.1 ft and weight 52 kgs
User :   i have checked my blood pressure, its normal.. (80: 120 or sometimes 80:130)
Doctor :   Ok, smoking can be a culprit for your gas like trouble
Doctor :   It can refer to the arm pain
Doctor :   I do not think your problems are related to heart
User :   oh ok..
Doctor :   but smoking is a strong risk factor for heart disease
Doctor :   I suggest you to consider quittting it
Doctor :   ASAP
Doctor :   You need yearly health check up
User :   hmm ya.. i am seriously working on that ground... will def leave it ASAP.
User :   Do u recommend to take any heart check up as well?
Doctor :   I hope you can start with Nicorette chewing um
Doctor :   Complete health check up includes it
User :   i heard from one of my friend that it was alergic to him... so i am scary? is it fine to start using?
Doctor :   Yes
Doctor :   It increases the chances of quitting
User :   oh ok Dr.. Thank You
Doctor :   Thank you
Doctor :   Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor